Admission Open Apply Now X

Dr. Mohammad Nafees Siddiqui
Associate Professor

Dr Mohd Nafees Siddiqui is Associate Professor in the Department of Mathematics at IILM Greater Noida acquired progressively responsible experience of Education and Research (Professional Monitoring, Guidance, developing research papers, Evaluation etc.) Dr Nafees Siddiqui comes with an enriching experience of 17+ years in academics in various places and 3+ years in research. Teaching different subjects of Mathematics and in Institutes for target-oriented achievements. He has helped various organizations in developing their systems, curriculum. Dr Nafees Siddiqui has research publications in national & international journals and conferences.

Qualification

  • Ph.D., Mathematics, VBS Purvanchal University, Jaunpur (2013)
    – Topic: Certain Investigation in the field of Basic Hypergeometric functions and their application
  • M.Sc., CSJM University, Kanpur (2001)
    – Mathematics
  • B.Sc., CSJM University, Kanpur (1999)
    – Physics, Mathematics and Chemistry

Dr-Mohammad-Nafees-Siddiqui

Publications in Refereed Journals

  • “A comparative analysis of us and Indian laws against phishing attacks” in Materials Today: Proceedings-Elsevier International Journal Online from Sep.11,2021 & DOI No.
    https://doi.org/10.1016/j.matpr.2021.08.256
  • “Certain Results Involving Ramanujan’s Theta Functions” in Research & Reviews: Discrete Mathematical Structures Vol 7, No 1 (2020): 6-15p in STM International Journal, ISSN: 2394 – 1979.SJIF No. 6.141 & Journal DOI No. 10.37591/RRDMS
  • “Common Fixed-Point Theorems Satisfying Integral Type Contractive Conditions” in Research & Reviews: Discrete Mathematical Structures Vol 7, No 1 (2020): 16-22p in STM International Journal, ISSN: 2394 – 1979.SJIF No. 6.141 & Journal DOI No. 10.37591/RRDMS.
  • “On certain transformation formulae for terminating hypergeometric series”, South East Asian Journal of Mathematics and Mathematical Sciences, Vol. – 11, No. 2, pp 47-58,ISSN: 0972-7752
  • “Some identities of eta function”, Mathematical Sciences, Purvanchal Academy of Science, Vol.- 17, pp 326-331, ISSN: 0972-3498
  • “Application of Riemann-Liouville fractional q-integral operator to basic hypergeometric Functions”, Mathematical Sciences, Purvanchal Academy of Science, Vol.- 14, pp 127-135,ISSN: 0972-3498.